# SDR SIMA200927805

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525369603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 68 SHEAR CLIP TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED SHEAR CLIP IAW EO-EM-53MR-1129.  AIRCRAFT WAS RETURNED TO SERVICE.
